# SDR SIMA200334410

- Difficulty date: November 12, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION STRINGER 19 WAS FOUND CHAFED BELOW SRM LIMITS BETWEEN FRAMES 52R AND 53R.  BLENDED THE CHAFE ON STRINGER 19R AND PERFORMED AN NDT INSPECTION.  FABRICATED A REPAIR ANGLE, TWO SHIMS.  REPAIRS DONE IAW EMB REPAIR STATEMENT IC2003-145/3093A.  (M)
